Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 3(43), Pages 99–128 (Mi umn6854)  

This article is cited in 5 scientific papers (total in 5 papers)

On the theorem of addition of dimensions

V. G. Boltyanskii


Full text: PDF file (3897 kB)

Bibliographic databases:

Citation: V. G. Boltyanskii, “On the theorem of addition of dimensions”, Uspekhi Mat. Nauk, 6:3(43) (1951), 99–128

Citation in format AMSBIB
\Bibitem{Bol51}
\by V.~G.~Boltyanskii
\paper On the theorem of addition of dimensions
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 3(43)
\pages 99--128
\mathnet{http://mi.mathnet.ru/umn6854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=56911}
\zmath{https://zbmath.org/?q=an:0043.16801}


Linking options:
  • http://mi.mathnet.ru/eng/umn6854
  • http://mi.mathnet.ru/eng/umn/v6/i3/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. F. Bokshtein, “The homological theory of dimension”, Russian Math. Surveys, 21:4 (1966), 7–12  mathnet  crossref  mathscinet  zmath
    2. V. I. Kuz'minov, “Homological dimension theor”, Russian Math. Surveys, 23:5 (1968), 1–45  mathnet  crossref  mathscinet  zmath
    3. A. N. Dranishnikov, “On homological dimension modulo $p$”, Math. USSR-Sb., 60:2 (1988), 413–425  mathnet  crossref  mathscinet  zmath
    4. L. V. Bogachev, E. B. Yarovaya, “A limit theorem for a supercritical branching random walk on $\mathbb Z^d$ with a single source”, Russian Math. Surveys, 53:5 (1998), 1086–1088  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Bogatyi, SA, “The geometry of maps into Euclidean space”, Russian Mathematical Surveys, 53:5 (1998), 893  mathnet  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:331
    Full text:223
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022